# SDR FDEA201601150160

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM FRAME 11 TO 14, Y450 CORRODED.  REMOVED CORRODED FLOOR SUPPORT IAW SRM 51-40-21.  FABRICATED NEW FLOOR SUPPORT ON T16 1181525 IAW SRM 53-12-15.  LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-44.  TREATED & PRIMED NEW FLOOR SUPPORT IAW   SRM 51-21-10.  PAINTED FLOOR SUPPORT IAW SRM 51-75-10. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR.
